Integration of the equation of evolution in a Banach space
Matematika, Tome 2 (1958) no. 4, pp. 117-135
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1958_2_4_a5,
author = {T. Kato},
title = {Integration of the equation of evolution in a {Banach} space},
journal = {Matematika},
pages = {117--135},
year = {1958},
volume = {2},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1958_2_4_a5/}
}
T. Kato. Integration of the equation of evolution in a Banach space. Matematika, Tome 2 (1958) no. 4, pp. 117-135. http://geodesic.mathdoc.fr/item/MAT_1958_2_4_a5/